# SDR SWAA2022040886536

- Difficulty date: March 16, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 46,030 hours, 27,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q002CAF3: PAX CABIN SEAT TRACK FASTENERS 'B' FOUND LOOSE AT BSTA 727B AND LBL 24.75 / [01] REMOVED FASTENER ON SEAT TRACK POSITION 'B' AT STA 727B LBL 24.75 PER SRM 51-40-02-0G-0;[02] VERIFIED; STEP # 1.;[03] PERFORMED HFEC INSP AROUND OF FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[04] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[05] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES. IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. NO CRACKS FOUND.;[06] HOLE DIAAMETER MEASURRES .251' FOUND TO BE IN LIMITS PER EA 22-153-00823-WIP1 / 8458993 TOOL USED DIAL CALLIPERS. C-ID 172988 AND DUE:04-NOV-22;[07] VERIFIED 6;[08] FASTENER INSTALLED PER EA 22-153-00823-WIP1 / 8458993;[09] PERFORMED EA 22-153-00823. REF FAULT TTG8Q00BBKUN;[10] VERIFIED 8 AND 9
